Alert archive / Nevada / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Sep 13, 2011, 3:36 AM PDT for Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona. It took effect at Sep 13, 2011, 4:00 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 3:36 AM PDT (10:36 UTC)
- In effect from
- Sep 13, 2011, 4:00 AM PDT
- Expired
- Sep 13, 2011, 6:58 PM PDT
- In force
- 15 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2877 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
237 WGUS65 KVEF 131036 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 336 AM PDT TUE SEP 13 2011 ...FLASH FLOODING POSSIBLE IN FAR SOUTHERN NEVADA...NORTHWEST ARIZONA AND EASTERN CALIFORNIA THROUGH MIDNIGHT... AZZ002-003-036-CAZ524>527-NVZ020>022-131900- /O.NEW.KVEF.FF.A.0004.110913T1100Z-110914T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 336 AM PDT TUE SEP 13 2011 /336 AM MST TUE SEP 13 2011/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA... CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE... LAKE MEAD NATIONAL RECREATION AREA AND NORTHWEST DESERTS. IN CALIFORNIA...CADIZ BASIN...EASTERN MOJAVE DESERT...MORONGO BASIN AND SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LAS VEGAS VALLEY AND SOUTHERN CLARK COUNTY. * THROUGH THIS EVENING * SCATTERED THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER SOUTHERN NEVADA...NORTHWEST ARIZONA AND EASTERN CALIFORNIA TODAY AS AN AREA OF LOW PRESSURE MOVES INLAND. CONDITIONS COULD BE FAVORABLE FOR TRAINING OF THUNDERSTORMS OVER THE SAME AREA WHICH COULD PRODUCE RAINFALL RATES BETWEEN 1 AND 2 INCHES AN HOUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. && $$ PIERCE
3 follow-up statements
616 WGUS65 KVEF 131755 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 1055 AM PDT TUE SEP 13 2011 AZZ002-003-036-CAZ524>527-NVZ020>022-132300- /O.CON.KVEF.FF.A.0004.000000T0000Z-110914T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 1055 AM PDT TUE SEP 13 2011 /1055 AM MST TUE SEP 13 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA AND NORTHWEST DESERTS. IN CALIFORNIA...CADIZ BASIN...EASTERN MOJAVE DESERT...MORONGO BASIN AND SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. IN SOUTHERN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LAS VEGAS VALLEY AND SOUTHERN CLARK COUNTY. * THROUGH THIS EVENING * NUMEROUS THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER SOUTHERN NEVADA...NORTHWEST ARIZONA AND EASTERN CALIFORNIA THIS AFTERNOON AND EVENING AS AN AREA OF LOW PRESSURE ALONG THE SOUTHERN CALIFORNIA COAST MOVES INLAND. CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS TO PRODUCE RAINFALL RATES BETWEEN 1 AND 2 INCHES AN HOUR AND THUNDERSTORMS COULD MOVE ACROSS THE SAME AREA MULTIPLE TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING OF WASHES AND OTHER DRAINAGE AREAS. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. IF YOU ENCOUNTER A ROADWAY COVERED IN FLOWING WATER TURN AROUND...DONT DROWN. && $$
914 WGUS65 KVEF 132138 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 238 PM PDT TUE SEP 13 2011 AZZ036-CAZ524-NVZ020>022-132245- /O.CAN.KVEF.FF.A.0004.000000T0000Z-110914T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 238 PM PDT TUE SEP 13 2011 /238 PM MST TUE SEP 13 2011/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE LAS VEGAS VALLEY...THE LAKE MEAD NATIONAL RECREATION AREA...SOUTHERN CLARK COUNTY AND THE EASTERN MOJAVE DESERT IN SAN BERNARDINO COUNTY HAS BEEN CANCELLED. COOL AND STABLE AIR HAS DEVELOPED OVER MUCH OF CLARK COUNTY NEVADA AND THE EASTERN MOJAVE DESERT OF CALIFORNIA FROM SHOWERS AND THUNDERSTORMS THAT OCCURRED THIS MORNING. THIS HAS REDUCED THE CHANCE FOR THUNDERSTORMS TO REDEVELOP FOR THESE AREAS AND THE THREAT OF WIDESPREAD FLASH FLOODING HAS ENDED. $$ AZZ002-003-CAZ525>527-140700- /O.CON.KVEF.FF.A.0004.000000T0000Z-110914T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 238 PM PDT TUE SEP 13 2011 /238 PM MST TUE SEP 13 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARIZONA AND CALIFORNIA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE HAVASU AND FORT MOHAVE AND NORTHWEST DESERTS. IN CALIFORNIA...CADIZ BASIN... MORONGO BASIN AND SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY. * UNTIL MIDNIGHT PDT /MIDNIGHT MST/ TONIGHT * NUMEROUS SHOWERS AND THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER NORTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA THROUGH THIS EVENING AS AN AREA OF LOW PRESSURE ALONG THE SOUTHERN CALIFORNIA COAST MOVES INLAND. THOUGH THUNDERSTORMS HAVE DECREASED IN INTENSITY DURING THE AFTERNOON...THEY COULD REINTENSIFY THROUGH EARLY THIS EVENING WITH RAINFALL RATES BETWEEN 1 AND 2 INCHES AN HOUR AND THUNDERSTORMS COULD MOVE ACROSS THE SAME AREA MULTIPLE TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING OF WASHES AND OTHER DRAINAGE AREAS. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. IF YOU ENCOUNTER A ROADWAY COVERED IN FLOWING WATER TURN AROUND...DONT DROWN. && $$ JA
244 WGUS65 KVEF 140158 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 658 PM PDT TUE SEP 13 2011 AZZ002-003-CAZ525>527-140300- /O.CAN.KVEF.FF.A.0004.000000T0000Z-110914T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 658 PM PDT TUE SEP 13 2011 /658 PM MST TUE SEP 13 2011/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND CALIFORNIA HAS BEEN CANCELLED. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS ACROSS THE AREA...HOWEVER THE POTENTIAL FOR WIDESPREAD ACTIVITY PRODUCING FLASH FLOODING HAS DECREASED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 10:53 PM PDT, 4 hours 43 minutes earlier.
Area forecast discussion, Sep 12, 10:53 PM PDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1053 PM PDT MON SEP 12 2011 .SYNOPSIS...AN AREA OF LOW PRESSURE WILL SLOWLY MOVE ACROSS SOUTHERN CALIFORNIA AND SOUTHERN NEVADA THEN INTO ARIZONA THROUGH THE MIDDLE OF THE WEEK LEADING TO A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY...WITH SOME STORMS PERSISTING OVERNIGHT. HEAVY RAIN AND HAIL WILL OCCUR WITH STRONGER THUNDERSTORMS. A DRIER SOUTHWEST FLOW WILL DEVELOP OVER THE REGION GOING INTO THE WEEKEND WITH TEMPERATURES REMAINING A LITTLE BELOW NORMAL. && .AVIATION...FOR MCCARRAN...A FEW SHRA/TSRA DEVELOPED IN AND NEAR THE LAS VEGAS VALLEY AROUND 05Z AND SHOULD CONTINUE THROUGH 08Z. THE ODDS OF A STORM AT THE AIRPORT COMPLEX DURING THIS TIME FRAME ARE LOW...BUT LIGHTNING IN THE VICINITY IS POSSIBLE SO WILL KEEP A VCTY TSRA IN THE TAF FOR THIS TIME PERIOD. OUTFLOW FROM ACTIVITY COULD CAUSE ERRATIC WIND SHIFTS PRIOR TO 08Z TUESDAY. OTHERWISE AFTER 08Z TUESDAY THINGS SHOULD STAY DRY OVERNIGHT WITH SCT-BKN CLOUDS AOA 10K-12K FEET AND WINDS TRENDING TOWARDS TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS. THE NEXT PERIOD FOR ACTIVE WEATHER SHOULD BE FROM AROUND 17Z TUESDAY ONWARDS TO AROUND 06Z WEDNESDAY WHEN SHRA/TSRA ARE EXPECTED TO DEVELOP IN AND AROUND THE LAS VEGAS VALLEY. THE STEERING FLOW WILL PROMOTE ACTIVITY MOVING IN TO THE VALLEY FROM THE SOUTHWEST SO ANY STORMS THAT DEVELOP OVER THE SPRING MOUNTAINS AND THE MCCULLOUGH RANGE WILL HAVE THE POTENTIAL TO DIRECTLY OR INDIRECTLY AFFECT THE AIRPORT COMPLEX. GUSTY AND ERRATIC WINDS AND REDUCED CIGS AND VSBY WILL BE POSSIBLE AND THE TEMPO GROUP INDICATES THE MOST LIKELY TIME FRAME TO SEE TSRA AT THE AIRPORT. THE APPROACH CORRIDORS WILL SEE TSRA AROUND EARLY TONIGHT AND AGAIN FROM LATE TUESDAY MORNING INTO TUESDAY EVENING. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT SHRA/TSRA AROUND SHOULD DIMINISH IN COVERAGE BY 08Z TUESDAY. ALTHOUGH ISOLATED ACTIVITY IS POSSIBLE THE REMAINDER OF TONIGHT AND TUESDAY MORNING BEFORE 17Z...ACTIVITY IS EXPECTED TO INCREASE IN AREAL COVERAGE AFTER 17Z TUESDAY AND LAST INTO TUESDAY EVENING. THE MOST ACTIVE AREAS FOR SHRA/TSRA ON TUESDAY AFTERNOON AND EVENING LOOK TO BE IN MOHAVE...CLARK...LINCOLN...SOUTHERN NYE AND EASTERN SAN BERNARDINO COUNTIES AS WELL AS OVER THE SOUTHERN SLOPES OF THE EASTERN SIERRA NEVADA AND IN THE OWENS VALLEY. THE MAIN ISSUES IN AND NEAR STORMS WILL BE GUSTY AND ERRATIC WINDS AND REDUCED CIGS/VSBY. OTHERWISE SCT-BKN CLOUDS AOA 8K-12K FEET ARE EXPECTED WITH WINDS FAVORING DIURNAL WIND DIRECTIONS. .PREVIOUS DISCUSSION... ISSUED AT 910 PM PDT MON SET 12 2011 .UPDATE...ISOLATED THUNDERSTORMS CONTINUING ACROSS MUCH OF THE SOUTHEAST PORTION OF THE CWA THIS EVENING WITH ISOLATED COVERAGE EXPECTED TO OVERNIGHT AS UPPER LOW REMAINS OVER/ALONG THE SOUTHERN CALIFORNIA COAST. THUS UPDATES ARE NOT EXPECTED THIS EVENING AS THE SHORT TERM TRENDS CONTINUE ON TRACK. .PREVIOUS DISCUSSION... 325 PM PDT MON SEP 12 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY...CONVECTION HAS BEEN A LITTLE SLOW TO DEVELOP TODAY EXCEPT OVER MOHAVE COUNTY. NOW THAT TEMPERATURES HAVE EXCEEDED THE CONVECTIVE THRESHOLD...FAVORABLE VERTICAL SHEER PROFILES HAVE DECREASED SOMEWHAT FROM THIS MORNING THOUGH SOME THUNDERSTORMS COULD BECOME FAIRLY WELL ORGANIZED ESPECIALLY OVER SOUTHERN CLARK AND CENTRAL MOHAVE COUNTIES. THE MAIN WEATHER MAKER THROUGH WEDNESDAY WILL BE THE UPPER LOW ALONG THE SOUTHERN CALIFORNIA COAST WHICH IS FORECAST TO SLOWLY MOVE INLAND AND LIFT TO THE EAST OR NORTHEAST TUESDAY AND WEDNESDAY. RECENT WATER VAPOR LOOPS SHOWED A LARGE SHORTWAVE ROTATING DOWN THE BACKSIDE OF THE LOW AND THIS IS FORECAST TO ROUND THE BASE OF THE LOW AND EJECT ACROSS EASTERN SAN BERNARDINO AND CLARK COUNTIES TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THERE IS SOME DIFFERENCE BETWEEN THE NAM AND GFS SOLUTIONS WITH THE MOISTURE AND PRECIP POTENTIAL WITH NAM BEING MORE AGGRESSIVE THAN THE GFS. GIVEN THE MOISTURE AND INSTABILITY ALREADY IN PLACE...POPS WERE INCREASED ACROSS EASTERN SAN BERNARDINO AND CLARK COUNTY TUESDAY AS DYNAMIC SUPPORT SHOULD HELP INITIATE STORMS WITHOUT NEEDING AS MUCH HELP FROM SURFACE HEATING. THE CENTER OF THE LOW IS THEN FORECAST TO SLOWLY MOVE ACROSS SOUTHERN NEVADA INTO NORTHERN ARIZONA TUESDAY NIGHT THROUGH WEDNESDAY WHICH WILL KEEP MOISTURE CIRCULATING OVERHEAD THEN DECEASING A LITTLE THURSDAY BEHIND THE SYSTEM. TEMPERATURES WILL REMAIN BELOW NORMAL AND WILL BE HELD DOWN ESPECIALLY WHERE DENSE CLOUD COVER AND PRECIPITATION DEVELOPS. CONFIDENCE IN BEING WITHIN 3 DEGREES AT ANY PARTICULAR POINT TUESDAY AND WEDNESDAY IS NOT REAL HIGH. .LONG TERM...FRIDAY THROUGH MONDAY...MODELS AND ENSEMBLES DIVERGE QUITE A BIT IN THE EXTENDED TIME FRAME. THERE IS GOOD AGREEMENT THAT ANOTHER TROUGH WILL PUSH ONSHORE FRIDAY...BUT WHAT HAPPENS AFTER THAT IS A MATTER OF DEBATE. THERE ARE THREE GENERAL POSSIBILITIES...THE TROUGH WEAKENS AND SWINGS THROUGH AS STRONG HIGH PRESSURE BUILDS IN BEHIND IT...THE TROUGH SPLITS AND THE NORTHERN PART EXITS WHILE THE SOUTHERN PART FORMS A CUTOFF LOW WHICH MEANDERS OVER THE DESERT SOUTHWEST...OR THE TROUGH SPLITS BUT THE CUTOFF PORTION RETROGRADES BACK OVER THE OCEAN. FORECAST WILL REFLECT A BLEND OF SCENARIOS ONE AND THREE...WITH SLIGHT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS OVER THE NORTHERN AND EASTERN ZONES FRIDAY AND SATURDAY...WITH A DRY FORECAST THEREAFTER. FORECASTING TEMPERATURES PRETTY CLOSE TO NORMAL...BUT IF SCENARIO ONE VERIFIES...WARMER CONDITIONS WOULD RESULT. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && AVIATION...STACHELSKI UPDATE...JENSEN PREV DISCUSSION...ADAIR/MORGAN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 12, 5:02 AM PDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 502 AM PDT MON SEP 12 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-130900- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 502 AM PDT MON SEP 12 2011 /502 AM MST MON SEP 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY AND TONIGHT. HEAVY RAIN...HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS THAT DEVELOP OVER NORTHEAST CLARK AND LINCOLN COUNTIES IN SOUTHERN NEVADA AND MOHAVE COUNTY IN NORTHWEST ARIZONA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AS AN AREA OF LOW PRESSURE SLOWLY MOVES EAST OVER THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. HEAVY RAIN AND HAIL WILL CONTINUE TO BE A THREAT. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 13, 1:11 AM PDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
111 AM PDT TUE SEP 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL HUALAPAI MOUNTAIN 35.10N 113.89W
09/13/2011 E0.50 INCH MOHAVE AZ TRAINED SPOTTER
A SPOTTER REPORTED HAIL UP TO DIME SIZE ON HUALAPAI
MOUNTAIN.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:31 AM PDT | Areal Flood Advisory | VEF | Clark | 119 min |
| Sep 13, 5:46 AM PDT | Areal Flood Advisory | VEF | Clark | 119 min |
| Sep 13, 6:31 AM PDT | Flash Flood Warning | VEF | Clark | 86 min |
| Sep 13, 7:42 AM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Sep 13, 8:01 AM PDT | Flash Flood Warning | VEF | Clark | 119 min |
| Sep 13, 8:23 AM PDT | Flash Flood Warning | VEF | Clark | 112 min |
| Sep 13, 8:01 AM PDT | Flash Flood Warning | VEF | San Bernardino | 119 min |
| Sep 13, 9:09 AM PDT | Flash Flood Warning | VEF | San Bernardino | 111 min |
| Sep 13, 9:56 AM PDT | Flash Flood Warning | VEF | San Bernardino | 83 min |
| Sep 13, 10:22 AM PDT | Flash Flood Warning | VEF | San Bernardino | 113 min |
| Sep 13, 11:09 AM PDT | Flash Flood Warning | VEF | San Bernardino | 27 min |
| Sep 13, 4:33 AM PDT | Areal Flood Advisory | VEF | Mohave | 41 min |
| Sep 13, 5:10 AM PDT | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 13, 5:32 AM PDT | Areal Flood Advisory | VEF | Mohave | 118 min |
Nearby
Flash Flood Watches in Nevada, 2011Flash Flood Watches in California, 2011Flash Flood Watches in Arizona, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.